# SDR CA110726007

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 205A-1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 205030919051S
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART DOES NOT FIT ACFT OR FIXTURE PLATE.  MANUFACTURED .040 TOO WIDE.
